MAUDE Adverse Event Report: Applied Medical Resources Insufflation Needle; Laparoscope, Gynecologic (And Accessories)

Applied Medical Resources Insufflation Needle; Laparoscope, Gynecologic (And Accessories)
Model Number C2201
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction

Brand Name
Insufflation Needle
Common Device Name
Laparoscope, Gynecologic (And Accessories)
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50722362
Report Number2027111-2026-00714
Device Sequence Number8862444
Product Code HET
UDI-Device Identifier00607915116767
UDI-Public(01)00607915116767
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K963359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC2201
Device Catalogue Number101465044
Device Lot Number1583194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured03/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown